Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 04:43:34 PM

Login with username, password and session length


Members
  • Total Members: 24261
  • Latest: Ibre
Stats
  • Total Posts: 650024
  • Total Topics: 49616
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bloody stools...  (Read 2565 times)

0 Members and 1 Guest are viewing this topic.

Offline 404error

  • Member
  • Posts: 431
Bloody stools...
« on: December 02, 2007, 10:15:22 PM »
I was wondering if this is something common in people with HIV?  I can't tell if I have bloody stool or maybe I'm wiping too vigorously?  It doesn't happen all that often, maybe once or twice a month for the past few months but as of late it's happened like 3 times in the last two weeks.  Is this just something that happens to people who are poz or not so much?
A social critic who promotes equality...

Offline dgr20002

  • Member
  • Posts: 288
Re: Bloody stools...
« Reply #1 on: December 02, 2007, 10:29:17 PM »
Could be hemroids.

David

Offline 404error

  • Member
  • Posts: 431
Re: Bloody stools...
« Reply #2 on: December 02, 2007, 10:31:48 PM »
I thought that too but my ass doesn't hurt.  I can sit down no problem, going to the bathroom doesn't hurt and wiping doesn't hurt either.  I thought hemmroids were painful?
A social critic who promotes equality...

Dan J.

  • Guest
Re: Bloody stools...
« Reply #3 on: December 02, 2007, 10:44:21 PM »
Are the stools actually bloody or just on the T.P.? Sounds like something you should discuss with your Dr.

Hope they find out the cause of your problem

Dan

Offline 404error

  • Member
  • Posts: 431
Re: Bloody stools...
« Reply #4 on: December 02, 2007, 10:49:20 PM »
well, I haven't thoroughly investigated the stools themselves because I think I would probably throw up a little bit but it's hard to tell.  It definitely shows up on the TP but I don't know for sure if it's in the stool or not.
A social critic who promotes equality...

Offline anniebc

  • Member
  • Posts: 5,956
  • AM member since 2003
Re: Bloody stools...
« Reply #5 on: December 02, 2007, 11:01:41 PM »
If you do have hemorrhoids they could be small, and if that is the case you wouldn't feel any pain from them, the symptom are the same as the larger ones... bleeding after going to the toilet, and it doesn't always show up in the stools but will on the T.P...doesn't hurt to get it checked out.

Hugs
Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline Matty the Damned

  • Member
  • Posts: 12,244
  • Ninja Please
Re: Bloody stools...
« Reply #6 on: December 03, 2007, 12:21:18 AM »
Actually any noticeable blood in your stools should be checked out by a doctor. Sooner rather than later too.

MtD

Offline naftalim

  • Member
  • Posts: 102
Re: Bloody stools...
« Reply #7 on: December 03, 2007, 12:38:59 AM »
It could also be from gas, some meds cause a lot of that, or an intolerance to some foods. Its common for people with HIV to develop a Lactose Intolerance.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.